# SDR AWXA200600587

- Difficulty date: March 28, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION, LEVEL 2 GALVANIC, ON SEAT TRACK, 3 POINT, LOCATED AT BS 43 +13, 44 +7, 46 +13 LT INBD  Y765L.  MAINTENANCE  FOUND CORROSION TO BE OUT OF LIMITS  IAW AIRBUS 319 SRM 53-31-15.  REMOVED AND INSTALLED NEW SEAT TRACK FROM FR 41 TO FR 47 AT Y765 IAW AIRBUS 319 SRM 51-42-11 AND 51-72-11.
